# SDR IXXA06SMN326S

- Difficulty date: September 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT WING OUTBOARD FLAP UPPER SKIN WITH NON STANDARD REPAIR AT STATION XF445.000.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN AND DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED NEW SKIN IAW DC-8 SRM 57-7-1 FIG 4 TR NR 57-94 DATE 10-01-02, DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 57-7-1 FIG 4 PAGE 2 OF 2 ITEM “U” AND “Q”, DC-8 SRM 51-1-9, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, AND DC-8 SRM 51-1-21.
